Fusidic Acid

Fusidic acid is a commonly used topical antibiotic and is available as eye drops, cream, tablets, and injection. It is effective against gram-positive bacteria. It is used topically for acne vulgaris, and to treat methicillin-resistant Staphylococcus aureus (MRSA).

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes clusters of bumps in the pubic region?

Query: Hello doctor, I am having these hard clusters of bumps show up in the pubic region. The bumps are not razor burn. They are not filled with fluid. They can be cut off, but I want to get to the source to remove them. They do not itch, nor do they hurt. Any help would be appreciated.  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hello, Welcome to icliniq.com. It could be molluscum contagiosum or folliculitis. A skin biopsy would help to diagnose. Do you have a history of unprotected sexual exposure? Do not touch or prick it. It can lead to a secondary infection. Revert with more information to a dermatologist online --...  Read Full »

I have an allergy on the head of my penis. Kindly help me.

Query: Hi doctor, I am having some allergy on the head part and the inner skin of my penis. I have some white bubble like spots. Please help.   Read Full »


Dr. Gaurang Gupta

Answer: Hello, Welcome to icliniq.com. Allergy over the penis is very uncommon. It would be something else. Please send photos so that I can identify it and give you the proper treatment.  Read Full »

Why do I get red dots on my penis after masturbation?

Query: Hello doctor, I get red dots on my penis after masturbating or having sex. It becomes normal after applying Candid B cream and Fusidic acid on the penis. Again after having sex, the red dots, which are very small and sometimes they have a white center, are seen on the penis head. One more thing I w...  Read Full »


Dr. Suvash Sahu

Answer: Hi, Welcome to icliniq.com. I have read your concern. With your description, it seems you have developed candidal balanitis. Red dots, which you described, are known as satellite lesions. I suggest you stop using Candid B (Clotrimazole and Betamethasone dipropionate), as it contains steroids. Do no...  Read Full »

My lips remain dry and turns dark. What to do?

Query: Hello doctor,My lips have been dry, and the skin is senseless and tight. I cannot smile or move them. Eating has become a problem because the corners are cracked. I am not using any products, as they only seem to make it worse. They peel off after many days, but the new skin also drys out and again...  Read Full »


Dr. Gaurang Gupta

Answer: Hello,Welcome to icliniq.com.Your condition is called eczematous cheilitis. But, still please upload 2 to 3 photos of the area, so that is easy to diagnose the condition.Try applying topically Mometasone cream mixed with some moisturizing lotion, 2 to 3 times a day for two weeks.Avoid licking your ...  Read Full »

I got a bad reaction in my face on applying facial hair removal cream. Why?

Query: Hello doctor, I am a 21 year old female, who weighs 56 kg and I am 164 cm tall. I have had a bad reaction to cream that I used on my face. The cream is a hair removal cream designed to be used on your face. I did a patch test on my arm (as instructed in the product instructions) and had no reactions...  Read Full »


Dr. Suvash Sahu

Answer: Hello, Welcome to icliniq.com. I have read your concern and examined your picture (attachment removed to protect patient identity). It seems you have developed irritant contact dermatitis to the hair removal cream. I suggest you try using Fucibet cream (combination of Betamethasone and Fusidic acid)...  Read Full »

Why do I have a continuous itching sensation in my right thumb?

Query: Hello doctor, I am a 59 year old female, I have itching sensation in my right thumb, and due to continuous scratching, the skin is slowly getting damaged. There is some infection, and then the skin heals on its own. This cycle is repeating itself from the past year. Please help.  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hi, Welcome to icliniq.com. Have you applied any creams? Are you diabetic? Please send images for better understanding. Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Even after taking Fluconazole, my genital rashes remains the same. Why?

Query: Hi doctor,I have a rash on my genitals from a month. So, I went to a venereologist, who told me to take Fluconazole, one tablet for two weeks. As you can see by the photos attached, the rash is still the same even after a month. Please help me diagnose and treat my rashes.  Read Full »


Dr. Sampada Avinash Thakare

Answer: Hi, Welcome to icliniq.com. I have seen the rash pictures (attachment removed to protect patient identity). It looks like balanitis, which can be due to fungal infection or bacterial infection. The medications given to you were correct. I suggest you try applying Fusidic acid 2 % cream, Miconazole...  Read Full »

Is a bump on the glans a sign of STD?

Query: Hello doctor, I noticed a single white bump on my glans nine days ago. It is symmetrical, slightly raised, measures 1 mm in diameter, and is asymptomatic. Kindly help me know what it is? When will it disappear? Is it of serious concern like STD or cancer? Thanks.  Read Full »


Dr. Sneha Mariam Varghese

Answer: Hello, Welcome to icliniq.com. I hope you are keeping safe. 1) I understand your concern and have seen the attached photograph (attachments removed to protect the patient’s identity). It looks harmless, pore clogged lesion, which would disappear on its own in time (provided you do not have ...  Read Full »

My nephew has a skin infection in the right midfoot. What is the cause?

Query: Hi doctor,My nephew, who is 5.6 years old, has got a skin infection in the right midfoot. My sister noticed it a week ago. She thought it as some infection due to sweat in summer. Now, it has been the same which is in the attached photo. Until now there is no itching or burning or any irritation or ...  Read Full »


Dr. Suvash Sahu

Answer: Hi, Welcome to icliniq.com. I have read your concern and examined your picture (attachment removed to protect patient identity). It seems that your nephew developed fixed drug eruption or irritant contact dermatitis. I suggest you apply Fucibet cream (Betamethasone and Fusidic acid) twice daily and ...  Read Full »

Can piles cause a small pimple in the anal area?

Query: Hello doctor, I have a small pimple or swelling in the anal area since last week, which is not painful, and there is no problem with the bowel movement. It is sometimes itching. Is it piles or any related disease? It just had a small itching sensation and had small pain while washing after a bowel ...  Read Full »


Dr. Ajeet Kumar Lohana

Answer: Hello, Welcome to icliniq.com. This seems to be a perianal boil. The boil is a pus containing a hair follicle. Hairs are the stalk, and follicles are the trunk of the hair. The follicle can get infected and cause enlarged painful swelling called a boil. It is not communicating to your bowel. That ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.